On f-Edge Cover-Coloring of Graphs

Hui Min SONG(2), Guio Zheng LI

PDF(555 KB)
Acta Mathematica Sinica, Chinese Series ›› 2005, Vol. 48 ›› Issue (5) : 919-928. DOI: 10.12386/A20050111
论文

On f-Edge Cover-Coloring of Graphs

    {{javascript:window.custom_author_en_index=0;}}
  • {{article.zuoZhe_EN}}
Author information +
History +

HeighLight

{{article.keyPoints_en}}

Abstract

{{article.zhaiyao_en}}

Key words

Cite this article

Download Citations
{{article.zuoZheEn_L}}. {{article.title_en}}. {{journal.qiKanMingCheng_EN}}. 2005, 48(5): 919-928 https://doi.org/10.12386/A20050111

References

References

{{article.reference}}

Funding

RIGHTS & PERMISSIONS

{{article.copyrightStatement_en}}
{{article.copyrightLicense_en}}
PDF(555 KB)

Accesses

Citation

Detail

Sections
Recommended

/